RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1959, Volume 14, Issue 5(89), Pages 3–44 (Mi umn7360)  

This article is cited in 6 scientific papers (total in 7 papers)

Local properties of solutions of partial differential equations with constant coefficients

G. E. Shilov


Full text: PDF file (4081 kB)

Bibliographic databases:
Received: 03.04.1959

Citation: G. E. Shilov, “Local properties of solutions of partial differential equations with constant coefficients”, Uspekhi Mat. Nauk, 14:5(89) (1959), 3–44

Citation in format AMSBIB
\Bibitem{Shi59}
\by G.~E.~Shilov
\paper Local properties of solutions of partial differential equations with constant coefficients
\jour Uspekhi Mat. Nauk
\yr 1959
\vol 14
\issue 5(89)
\pages 3--44
\mathnet{http://mi.mathnet.ru/umn7360}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=118939}
\zmath{https://zbmath.org/?q=an:0090.31201}


Linking options:
  • http://mi.mathnet.ru/eng/umn7360
  • http://mi.mathnet.ru/eng/umn/v14/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. B. R. Vainberg, “Principles of radiation, limit absorption and limit amplitude in the general theory of partial differential equations”, Russian Math. Surveys, 21:3 (1966), 115–193  mathnet  crossref  mathscinet  zmath
    2. V. V. Grushin, “On a class of hypoelliptic operators”, Math. USSR-Sb., 12:3 (1970), 458–476  mathnet  crossref  mathscinet  zmath
    3. O. A. Oleinik, E. V. Radkevich, “On local smoothness of generalized and hypoellipticity of second order differential equations”, Russian Math. Surveys, 26:2 (1971), 139–156  mathnet  crossref  mathscinet  zmath
    4. N. G. Kuznetsov, “Hypoelliptic convolution equations and Gevrey classes”, Funct. Anal. Appl., 5:3 (1971), 252–253  mathnet  crossref  mathscinet  zmath
    5. V. V. Grushin, “Hypoelliptic differential equations and pseudodifferential operators with operator-valued symbols”, Math. USSR-Sb., 17:4 (1972), 497–514  mathnet  crossref  mathscinet  zmath
    6. P. S. Aleksandrov, I. M. Gel'fand, E. A. Gorin, V. V. Grushin, A. N. Kolmogorov, O. A. Oleinik, V. P. Palamodov, S. V. Fomin, “Georgii Evgen'evich Shilov (obituary)”, Russian Math. Surveys, 31:1 (1976), 233–249  mathnet  crossref  mathscinet  zmath
    7. V. P. Palamodov, “The work of G. E. Shilov in the theory of generalized functions and differential equations”, Russian Math. Surveys, 33:4 (1978), 219–235  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук
    Number of views:
    This page:420
    Full text:209
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020